Previous |  Up |  Next


Title: On $\Cal C$-starcompact spaces (English)
Author: Song, Yan-Kui
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959 (print)
ISSN: 2464-7136 (online)
Volume: 133
Issue: 3
Year: 2008
Pages: 259-266
Summary lang: English
Category: math
Summary: A space $X$ is {\it $\Cal C$-starcompact} if for every open cover $\Cal U$ of $X,$ there exists a countably compact subset $C$ of $X$ such that $\mathop{\rm St}(C,{\Cal U})=X.$ In this paper we investigate the relations between $\Cal C$-starcompact spaces and other related spaces, and also study topological properties of $\Cal C$-starcompact spaces. (English)
Keyword: compact space
Keyword: countably compact space
Keyword: Lindelöf space
Keyword: $\Cal K$-starcompact space
Keyword: $\Cal C$-starcompact space
Keyword: $\Cal L$-starcompact space
MSC: 54D20
MSC: 54D55
idZBL: Zbl 1199.54146
idMR: MR2494780
DOI: 10.21136/MB.2008.140616
Date available: 2010-07-20T17:28:52Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] Douwen, E. K. van, Reed, G. M., Roscoe, A. W., Tree, I. J.: Star covering properties.Topology Appl. 39 (1991), 71-103. MR 1103993, 10.1016/0166-8641(91)90077-Y
Reference: [2] Engelking, R.: General Topology.Rev. and compl. ed., Heldermann Verlag, Berlin (1989). Zbl 0684.54001, MR 1039321
Reference: [3] Hiremath, G. R.: On star with Lindelöf center property.J. Indian Math. Soc. New Ser. 59 (1993), 227-242. Zbl 0887.54021, MR 1248966
Reference: [4] Fleischman, W. M.: A new extension of countable compactness.Fund. Math. 67 (1970), 1-9. Zbl 0194.54601, MR 0264608, 10.4064/fm-67-1-1-9
Reference: [5] Ikenaga, S., Tani, T.: On a topological concept between countable compactness and pseudocompactness.Research Reports of Numazu Technical College 26 (1990), 139-142.
Reference: [6] Ikenaga, S.: A class which contains Lindelöf spaces, separable spaces and countably compact spaces.Memories of Numazu College of Technology 18 (1983), 105-108.
Reference: [7] Matveev, M. V.: A survey on star-covering properties.Topological Atlas, preprint No. 330 (1998).
Reference: [8] Mrówka, S.: On completely regular spaces.Fund. Math. 41 (1954), 105-106. MR 0063650, 10.4064/fm-41-1-105-106
Reference: [9] Song, Y-K.: On $\Cal K$-starcompact spaces.Bull. Malays. Math. Sci. Soc. 30 (2007), 59-64. Zbl 1134.54314, MR 2330636
Reference: [10] Song, Y-K.: On $\Cal L$-starcompact spaces.Czech. Math. J. 56 (2006), 781-788. Zbl 1164.54356, MR 2291775, 10.1007/s10587-006-0056-y


Files Size Format View
MathBohem_133-2008-3_4.pdf 235.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo